# SDR CALA2019011400091

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53475575258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179  A43-033) AFT CARGO BETWEEN FR52-56, DOOR THRESH OLD PLATE UPPER SURFACE ATTACHED TO TORSION BOX HAS MULTIPLE ARE AS OF CORROSION  (M) NONROUTINE 9020987 REMOVED CORROSION, BLENDED AND SMOOTHED IAW SRM 51-75-00-00 1. UT THICKNESS OF BLEND AREAS ACCOMPLISHED IAW A320NTM 51-10-04 HFEC OF BLEND AREAS ACCOMPLISHED IAW NTM 51-10-09 AND 51-1 0-02 NO DEFECTS NOTED. ROTO PROBE OF FASTENER HOLES ACCOMPLISHED IAW NTM 51-10-01, NO DEFECTS NOTED. VERIFIED LIMITS MPLETED IAW ECRA 5341-01148 W AVO DLG-281218-4626-2501984-09 PG 2 STEPS 1,2,3,4A,4B AND 5 CO 0 SRM 53-41-49-283-003. PERFORMED FLAP PEEN REPAIR OF AREA 3 IA ND TO BE WITHIN LIMITS. AREA 3 FOUND TO BE OUT OF LIMITS IAW OF BLEND AREAS IAW SRM  53-41-49-283-003, AREAS 1 AND 2 FOU
